Arkansas, 2024

Tornadoes and Flash Flooding in Arkansas, July 8 to 9, 2024

July 8 to 9, 2024 · NWS LZK · 44 events in 20 counties and zones

Hurricane Beryl made landfall near Matagorda Texas on the morning of the 8th. The remnants of Beryl quickly tracked northward after landfall, bringing spiral feeder bands of showers and thunderstorms into Arkansas during the afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Hurricane Beryl made landfall near Matagorda Texas on the morning of the 8th. The remnants of Beryl quickly tracked northward after landfall, bringing spiral feeder bands of showers and thunderstorms into Arkansas during the afternoon and evening. Overnight on the 8th through the morning of the 9th, the remnants of Beryl tracked northeastward up Interstate 30 and Highway 67/167 through Arkansas. Heavy rainfall led to areas of flash flooding as well as tornadoes on the north and east side of the center of circulation. The system pushed out of Arkansas by mid-day on the 9th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 8, 2:02 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 8, 2:02 PM CST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
302 PM CDT Mon Jul 8 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday)
Issued at 257 PM CDT Mon Jul 8 2024

The initial wave of convection, from now Tropical Storm Beryl, conts
to lift northward acrs the FA this aftn, with another area of
rainfall concentrated over southwest AR. As expected, we are seeing
quite the range of temps over the FA. Mid aftn readings ranged fm
the 70s in the rain-cooled locations, to the 80s elsewhere.

No significant changes were made to the going fcst. The projected
track of Beryl's remnants have sped up a bit per the latest NHC
fcst, but the overall track thru AR rmns unchanged, generally
along the I-30/US Highway 67/167 corridor. Heavy rainfall/flash
flooding potential, along with the potential for a few tornadoes,
are the main threats tonight into Tue.

Showers and a scattered thunderstorms will increase in coverage tngt
as the center of Beryl moves into southwest AR later tngt. Between
now and then, this timeframe is the most concerning for tornado
formation over southwest AR as the lower lvl wind fields wl rmn
favorable for tornadic development.

The system is expected to be centered around the MO Bootheel by
early Tue evening, with rain chances quickly diminishing fm the
south and west. Drier conds wl return for Wed, with highs returning
to near normal lvls. Sfc dewpoints wl be in the 60s, so aftn heat
indices wl stay below advisory criteria.

&&

.LONG TERM...
(Wednesday Night through next Monday)
Issued at 257 PM CDT Mon Jul 8 2024

The prevailing upper level trof and the hurricane remnants have been
a nice break in the typical hot and excessively humid weather
normally expected in the month of July. For better or worse, weather
conditions during the extended term will be reverting back to more
typical July conditions.

The term will begin with surface high pressure building into the
area in the wake of a cool front. Above the surface, an upper level
trof of low pressure will be gradually starting to propagate
eastward.

Over time the surface high will slide to the east, allowing a return
flow of moist Gulf air across the region, while an upper level ridge
of high pressure builds across the area from the west.

The overall trend for the forecast period will be warming
temperatures and increasing moisture levels, with little in the way
of precipitation. I suspect that by Monday of next week, some areas
will see heat index values climb at or above the 105 degree
level...requiring the issuance of head advisory products.

&&

.AVIATION...
(18Z TAFS)
Issued at 1245 PM CDT Mon Jul 8 2024

Flight conds wl deteriorate acrs the FA thru the period and the
remnants of Beryl apch AR fm the southwest. Seeing one band of
convection lifting north acrs northern and western AR, affecting
mainly KHRO and KBPK thru mid aftn. Areal coverage of showers/
storms wl ramp up heading into tngt thru much of Tue mrng. Gusty
winds wl also occur as the center of Beryl tracks generally along
the I-30/Highway 67/167 corridor.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     69  75  64  88 /  90  90  20  10
Camden AR         69  82  65  91 /  90  70  10  10
Harrison AR       65  75  62  86 /  90  90  10   0
Hot Springs AR    68  81  66  90 / 100  90  10  10
Little Rock   AR  72  79  68  89 / 100  90  10  10
Monticello AR     73  82  67  90 /  80  60  10  10
Mount Ida AR      65  81  64  89 / 100  80  10  10
Mountain Home AR  66  74  62  86 /  90  90  10   0
Newport AR        71  79  65  87 /  90  90  30  10
Pine Bluff AR     72  80  67  88 /  90  80  10  10
Russellville AR   68  80  65  89 /  90  90  10  10
Searcy AR         70  78  65  88 /  90  90  20  10
Stuttgart AR      73  80  67  86 /  90  80  10  10

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 7 PM CDT this evening through Tuesday evening
for ARZ004>008-014>017-024-025-031>033-039-042>044-052>054-103-
112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-237-
238-240-241-313-340-341.

&&

SHORT TERM...44
LONG TERM....53
AVIATION...44
Hazardous weather outlook, Jul 8, 3:08 AM CST, 13 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
408 AM CDT Mon Jul 8 2024

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-091000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
408 AM CDT Mon Jul 8 2024

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

The remnants of Hurricane Beryl will move towards the state this
afternoon into the overnight period. Showers and thunderstorms are
expected to develop and expand in coverage as the system nears.
There will be the potential for brief tornadoes this afternoon and
tonight in addition to isolated instances of flash flooding within
heavier bands of precipitation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The remnants of Beryl will be lifting northeast across the state
Tuesday morning...lifting northeast of the state by late Tuesday
afternoon/early Tuesday evening. Chances for heavy rainfall will
continue into the afternoon hours...with some potential for flash
flooding continuing. Some threat for a few brief tornadoes may also
remain during the daytime on Tuesday...but expect this threat to
decrease rapidly from south to northeast throughout the day.

By late Tuesday night into Wednesday...the threat for seeing
hazardous weather will then become low.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

70/62

The radar

The Little Rock radar (KLZK), 143 km away, was scanning. The volume nearest the first event began at 22:58 UTC.

Open the radar archive at this moment

Event by event

28 heavy rain, 5 thunderstorm wind, 5 tornado, 4 flash flood, 2 flood. Local standard time, as filed.

Thunderstorm Wind, Ouachita

When
July 8, 5:01 PM CST
Where
Ouachita County, 0.69 mi N of East Camden
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
33.610, -92.740

Power lines and power poles were blown down across the town of Camden.

Tornado, Dallas

When
July 8, 5:46 PM CST to 5:55 PM CST
Where
Dallas County, 0.92 mi SSE of Pine Grove to 0.39 mi NNE of New Hope
Rating
EF1
Path length
3.2 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
33.867, -92.766

The Pine Grove Tornado occurred in tandem with the Sparkman-New Hope Tornado, within the same parent supercell, and formed near Dallas County Road 27 and AR Highway 128, just south of Pine Grove. The tornado severely damaged the awning of a carport that was attached to a manufactured home near its starting point, and caused primarily tree damage in the immediate vicinity. The tornado kept moving northwestward, parallel to to AR Highway 128, and crossed Dallas County Road 254, then AR Highway 128, and continued to parallel the AR Highway 128, causing mainly tree damage in its path. The tornado then dissipated just north of New Hope, near the intersection of Dallas County Roads 224 and 231. This tornado had maximum estimated wind speeds of 90 mph, consistent of an EF-1 rating.

Tornado, Dallas

When
July 8, 5:51 PM CST to 5:56 PM CST
Where
Dallas County, 1.88 mi WSW of Pine Grove to 0.21 mi W of New Hope
Rating
EF1
Path length
2.4 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
33.866, -92.798

This tornado occurred within the same parent supercell as the Pine Grove Tornado, and began near Dallas County Road 267 and AR Highway 207, just a few miles south of New Hope. The tornado moved primarily northward, following Dallas County Road 267, causing only tree damage in its path. The tornado then dissipated just west of New Hope, near AR Highway 128. This tornado had maximum estimated wind speeds of 90 mph, consistent with an EF-1 rating.

Thunderstorm Wind, Dallas

When
July 8, 6:00 PM CST
Where
Dallas County, Sparkman
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.920, -92.850

Trees were blown down in the community of Sparkman.

Tornado, Ouachita

When
July 8, 6:53 PM CST to 6:56 PM CST
Where
Ouachita County, 0.65 mi SSW of Troy to 2.14 mi WNW of Troy
Rating
EF1
Path length
2.3 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
33.491, -93.083

This survey was conducted from geotagged drone imagery from the Camden Fire Department. Using the series of geotagged photos, we were able to confirm an EF-1 tornado that moved from southeast to northwest near the community of Stephens in southwest Ouachita County. Along its path, the tornado primarily caused a long swath of trees to be uprooted. There were a couple of outbuildings damaged along this path, with the worst of the structural damage identified as metal roofing peeled off a large barn. This tornado continued into Nevada County for approximately a half mile. A special thanks to the Camden Fire Department for providing the areal survey of this damage path.

Tornado, Jefferson

When
July 8, 9:28 PM CST to 9:35 PM CST
Where
Jefferson County, 4.8 mi W of Faith to 4.24 mi WSW of Sulphur Spgs
Rating
EF1
Path length
3.2 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
34.113, -92.183

This tornado formed to the west-northwest of Talladega, near Huntley Trail and West Lane. The tornado moved northward primarily over private and rural land, as inferred by radar data. The tornado then crossed Samuel Road, where a few chicken houses had some metal panels ripped off, and primarily tree damage was observed elsewhere in the area. The tornado then began to move northwestward, and caused tree damage in the Double Wells community, damaging a carport, knocking over powerlines as a result of falling trees. The tornado then dissipated just after crossing the intersection of Jed Road and Sulphur Springs Road. This tornado had maximum estimated wind speeds of 90 mph, consistent with an EF-1 rating.

Thunderstorm Wind, Lonoke

When
July 8, 9:30 PM CST
Where
Lonoke County, 0.69 mi S of England
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
34.540, -91.970

Large trees limbs were snapped in the town of England.

Tornado, Jefferson

When
July 8, 9:42 PM CST to 9:52 PM CST
Where
Jefferson County, 0.55 mi WNW of Warbritton to 0.65 mi NE of Pastoria
Rating
EF0
Path length
5.8 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
34.273, -92.029

This tornado was associated with a rainband within the remnants of Hurricane Beryl, forming just to the north of Pine Bluff, near the southeastern perimeter of Pine Bluff Arsenal. The tornado then crossed the Arkansas River, moving through a rural region of Jefferson County, paralleling Earl Chadick Road, and then dissipated near Pastoria, causing only minor tree damage. This tornado had maximum estimated wind speeds of 80 mph, consistent with an EF-0 rating.

Flood, Saline

When
July 8, 9:53 PM CST
Where
Saline County, 0.85 mi SSW of Salem to 0.86 mi S of Salem
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
34.618, -92.573

In the community of Salem in Saline County, multiple creeks and rivers flooded croplands, yards, and basement of a few homes, via a report from mPING.

Flash Flood, Pulaski

When
July 8, 10:27 PM CST
Where
Pulaski County, 1.61 mi E of Shady Grove to 1.93 mi ESE of Shady Grove
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
34.766, -92.442

Several roads were completely covered by water along with vehicles stranded in the high water in the Rock Creek neighborhood of West Little Rock.

Flash Flood, Saline

When
July 8, 10:30 PM CST
Where
Saline County, 1.42 mi WSW of Collegeville to 1.5 mi WSW of Collegeville
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
34.622, -92.493

Water completely covered Interstate 30 in Bryant.

Flash Flood, Pulaski

When
July 8, 11:00 PM CST
Where
Pulaski County, 1.42 mi N of Dixie to 1.38 mi N of Dixie
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
34.791, -92.230

Water over portions of the parking lot and enter some apartments at the Foothills Apartments in the Lakewood neighborhood of North Little Rock.

Flood, Pulaski

When
July 8, 11:20 PM CST
Where
Pulaski County, 0.86 mi SE of Douglasville to 0.86 mi NW of Geyer Spgs
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
34.710, -92.360

Water overflowing the roadway along Western Hills Drive on the western side of Little Rock.

Flash Flood, Saline

When
July 9, 12:48 AM CST
Where
Saline County, 0.94 mi NW of Bauxite Jct to 0.91 mi NW of Bauxite Jct
Cause
Heavy Rain / Tropical System
Reported by
Emergency Manager
Coordinates
34.590, -92.531

Flood waters entered some apartments and homes along the 6100 Block of Alcoa Road.

Thunderstorm Wind, Arkansas

When
July 9, 4:18 AM CST
Where
Arkansas County, Alicia
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.900, -91.080

Trees were blown down onto powerlines in the community of Alicia.

Thunderstorm Wind, White

When
July 9, 5:18 AM CST
Where
White County, 3.07 mi SW of Romance
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
35.200, -92.090

A small and weak gustnado occurred in Hammondsville captured by a security camera.

Heavy Rain, Pike

When
July 9, 6:00 AM CST
Where
Pike County, Antoine
Reported by
COOP Observer
Coordinates
34.030, -93.420

A 24 hour rainfall total of 4.76 inches was measured at Antoine.

Heavy Rain, Faulkner

When
July 9, 6:00 AM CST
Where
Faulkner County, Guy
Reported by
Park/Forest Service
Coordinates
35.320, -92.330

A 24 hour rainfall total at the town of Guy of 3.92 inches was measured.

Heavy Rain, Scott

When
July 9, 6:00 AM CST
Where
Scott County, 0.57 mi W of Waldron
Reported by
COOP Observer
Coordinates
34.900, -94.090

A 24 hour rainfall total of 3.52 inches was measured at Waldron.

Heavy Rain, Pulaski

When
July 9, 6:00 AM CST
Where
Pulaski County, 0.57 mi E of (Lit)little Rock Ada
Reported by
Official NWS Observations
Coordinates
34.730, -92.220

A 24 hour rainfall total of 3.41 inches was measured at Little Rock National Airport/Adams Field.

Heavy Rain, Logan

When
July 9, 6:00 AM CST
Where
Logan County, 0.89 mi NE of Booneville
Reported by
COOP Observer
Coordinates
35.140, -93.920

A 24 hour rainfall total of 4.10 inches was measured at Booneville.

Heavy Rain, Saline

When
July 9, 6:00 AM CST
Where
Saline County, Benton
Reported by
COOP Observer
Coordinates
34.570, -92.580

A 24 hour rainfall total of 4.53 inches was measured at Benton.

Heavy Rain, Jackson

When
July 9, 6:00 AM CST
Where
Jackson County, 1.68 mi E of Diaz
Reported by
Official NWS Observations
Coordinates
35.630, -91.240

A 24 hour rainfall total of 4.47 inches was measured at Batesville.

Heavy Rain, Pulaski

When
July 9, 6:00 AM CST
Where
Pulaski County, 0.89 mi NE of Shady Grove
Reported by
NWS Employee
Coordinates
34.780, -92.460

A 24 hour rainfall total of 5.09 inches was measured in the Chenal Valley vicinity of western Little Rock.

Heavy Rain, Saline

When
July 9, 6:00 AM CST
Where
Saline County, Alum Fork
Reported by
COOP Observer
Coordinates
34.800, -92.840

A 24 hour rainfall total of 3.30 inches was measured at Alum Fork.

Heavy Rain, Independence

When
July 9, 6:00 AM CST
Where
Independence County, 1.82 mi WSW of Cushman
Reported by
COOP Observer
Coordinates
35.860, -91.780

A 24 hour rainfall total of 3.43 inches was measured at Cushman.

Heavy Rain, Independence

When
July 9, 6:00 AM CST
Where
Independence County, 1.68 mi E of Batesville
Reported by
Official NWS Observations
Coordinates
35.770, -91.620

A 24 hour rainfall total of 4.47 inches was measured at Newport.

Heavy Rain, Pulaski

When
July 9, 6:00 AM CST
Where
Pulaski County, 0.57 mi W of (Ork)no Little Rock Arpt
Reported by
Official NWS Observations
Coordinates
34.830, -92.260

A 24 hour rainfall total of 3.86 inches was measured at NWS Little Rock.

Heavy Rain, Garland

When
July 9, 6:00 AM CST
Where
Garland County, 1.49 mi SSW of Lakeside
Reported by
Public
Coordinates
34.450, -93.010

A 24 hour rainfall total of 6.00 inches was measured near Red Oak.

Heavy Rain, Polk

When
July 9, 6:30 AM CST
Where
Polk County, 0.57 mi W of Mena
Reported by
COOP Observer
Coordinates
34.580, -94.240

A 24 hour rainfall total of 3.40 inches was measured at Mena.

Heavy Rain, Lonoke

When
July 9, 6:40 AM CST
Where
Lonoke County, Sylvania
Reported by
Public
Coordinates
34.970, -91.930

A 24 hour rainfall total of 5.87 inches was measured at Sylvania.

Heavy Rain, Saline

When
July 9, 7:00 AM CST
Where
Saline County, 0.89 mi NW of Bryant
Reported by
Public
Coordinates
34.610, -92.490

A 24 hour rainfall total of 4.58 inches was measured at Bryant.

Heavy Rain, Faulkner

When
July 9, 7:00 AM CST
Where
Faulkner County, 1.13 mi E of Greenbrier
Reported by
Public
Coordinates
35.230, -92.380

A 24 hour rainfall total of 5.00 inches was measured at Conway.

Heavy Rain, Conway

When
July 9, 7:15 AM CST
Where
Conway County, 0.89 mi NE of Morrilton
Reported by
COOP Observer
Coordinates
35.160, -92.740

A 24 hour rainfall total of 6.54 inches was measured at Morrilton.

Heavy Rain, Conway

When
July 9, 7:21 AM CST
Where
Conway County, 0.56 mi E of Center Ridge
Reported by
COOP Observer
Coordinates
35.370, -92.560

A 24 hour rainfall total of 5.90 inches was measured at Center Ridge.

Heavy Rain, Pulaski

When
July 9, 7:22 AM CST
Where
Pulaski County, 0.89 mi SW of Woodland Hgts
Reported by
Public
Coordinates
34.770, -92.410

A 24 hour rainfall total of 5.68 inches was measured in West Little Rock.

Heavy Rain, Conway

When
July 9, 7:30 AM CST
Where
Conway County, 0.56 mi E of Center Ridge
Reported by
COOP Observer
Coordinates
35.370, -92.560

A report was corrected for additional rainfall; however this additional rainfall fell over a 26 hour period not a 24 hour period. A 26 hour rainfall total of 6.60 inches was measured at Center Ridge.

Heavy Rain, Cleburne

When
July 9, 8:00 AM CST
Where
Cleburne County, 0.89 mi NW of Wolf Bayou
Reported by
Public
Coordinates
35.660, -91.910

A 24 hour rainfall total of 5.00 inches was measured at Wolf Bayou.

Heavy Rain, Van Buren

When
July 9, 8:00 AM CST
Where
Van Buren County, 0.89 mi SE of Damascus
Reported by
COOP Observer
Coordinates
35.370, -92.410

A 24 hour rainfall total of 3.53 inches was measured at Damascus.

Heavy Rain, Saline

When
July 9, 8:02 AM CST
Where
Saline County, 1.14 mi W of Haskell
Reported by
Public
Coordinates
34.500, -92.650

A 24 hour rainfall total of 4.60 inches was measured five miles west of Haskell.

Heavy Rain, Faulkner

When
July 9, 8:15 AM CST
Where
Faulkner County, 0.69 mi N of Conway
Reported by
Public
Coordinates
35.090, -92.450

A 24 hour rainfall total of 5.00 was measured at Greenbrier.

Heavy Rain, Faulkner

When
July 9, 10:18 AM CST
Where
Faulkner County, 1.13 mi E of Wooster
Reported by
Public
Coordinates
35.200, -92.450

A 24 hour rainfall total of 7.00 inches was estimated at Wooster.

Heavy Rain, Pulaski

When
July 9, 10:19 AM CST
Where
Pulaski County, 0.57 mi W of Ferndale
Reported by
Public
Coordinates
34.780, -92.560

A 24 hour rainfall total of 7.31 inches was measured at Ferndale.

Heavy Rain, Grant

When
July 9, 10:21 AM CST
Where
Grant County, Ico
Reported by
Public
Coordinates
34.450, -92.350

A 24 hour rainfall total of 8.00 inches was estimated to have fell at Ico.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2024Every state in 2024This day in weather historyThe tornado archive for Arkansas, 2024Warnings in Arkansas, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1191581, 1200629, 1200639, 1191583, 1200640, 1200641, 1191589, 1200647, 1192241, 1192243, 1192248, 1200333, 1200334, 1200335, 1200338, 1200339, 1200340, 1200341, 1200342, 1200343, 1200344, 1200345, 1200346, 1200348, 1200349, 1200350, 1200360, 1200361, 1200387, 1200393, 1200394, 1200396, 1200404, 1200397, 1200398, 1200399, 1200400, 1200401, 1200402, 1200403, and more.